MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 2, 9MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CR TIBIAL INSERT SZ 2, 9MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CR TIBIAL INSERT SZ 2, 9MM, SLOPE +
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately eleven years post initial tka, patient had a revision to exchange for a new 12mm insert.Device images received confirmed prosthesis wear.Range of motion (rom) and stability was good.Patient last known to be in stable condition.No furthered information available.X-rays/photos received.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3, h6, h7 and h9 have been updated accordingly.(h3) the revision reported may have been the result of malpositioning of the implants; in particular, the overall posterior slope of the tibial insert and tibial tray, which allowed for excessive contact overtime, especially medially, leading to wear of the polyethylene insert.However, this cannot be confirmed as the devices were not available for evaluation.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.
 
Additional Manufacturer Narrative
Investigation has been re-opened up receipt of additional information 31-mar-2023.D10.Concomitants: (b)(6), 200-02-32 - three peg patella 32mm.(b)(6), 200-04-22 - cemented finned tib.Tra sz 2f/2t.(b)(6), 201-46-10 - holding pin headless 3" (4 pk).(b)(6), 230-03-02 - optetrak asy,cr cemented femoral, sz 2.D10 and h4 have been corrected to reflect additional information received.
 
Additional Manufacturer Narrative
The investigation does not require update, the information provided by the legal department did not provide new product or event information there is no other information available.Correction h4- 09-jun-2008.

Brand Name
CR TIBIAL INSERT SZ 2, 9MM, SLOPE +
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14838782
Report Number1038671-2022-00725
Device Sequence Number4832638
Product Code JWH
UDI-Device Identifier10885862041029
UDI-Public10885862041029
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2013
Device Model NumberCR TIBIAL INSERT SZ 2, 9MM, SLOPE +
Device Catalogue Number200-62-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer12/05/2022
12/05/2022
06/22/2023
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date12/21/2022
04/27/2023
06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown